Computational Approaches to Immuno-Oncology (IO) - Agenda

Agenda

 

Draft Agenda, Exact Times Subject to Change

 

Monday, September 19, 2022 (Virtual)
Time (ET)  
10:30 AM NCI Opening Remarks, Dinah Singer, NCI
  Session 1: Multi-modal Data Integration
10:40 AM Session 1 Introductions, Alan Hutson, Roswell Park Comprehensive Cancer Center
10:45 AM Transcriptomics-based Prediction of Patient Response to Immunotherapy, Eytan Ruppin, NCI
11:30 AM Expanding the Landscape of Immune-oncology Targets with EcoTyper, Andrew Gentles, Stanford University
11:50 AM Challenges and Opportunities in Computational Immuno-oncology, Eli Van Allen, Dana-Farber Cancer Institute
12:10 PM TBD talk title, Nancy Zhang, University of Pennsylvania
12:30 PM Panel Discussion
12:50 PM 20-minute break
 
  Session 2: Computational Challenges in IO Data
1:10 PM Session 2 Introductions, Daoud Meerzaman, NCI
1:15 PM Inferring Inter-cellular Interactions from Spatial Molecular Data to Uncover Mechanisms of Immunotherapy Resistance, Elana Fertig, Johns Hopkins University
1:35 PM Interpreter of Maladies: Artificial Intelligence for Precision Oncology, Anant Madabhushi, Emory University
1:55 PM TBD talk title, David Van Valen, California Institute of Technology
2:15 PM TBD talk title, Aviv Regev, Genentech
2:35 PM Panel Discussion
 
  Session 3: Medical Discoveries and Informing Therapeutic Developing Using IO Data
2:55 PM Session 3 Introductions, T. Kevin Howcroft, NCI
3:00 PM Lymphocytes as a “Living Drug” for the Treatment of Cancer, Steven Rosenberg, NCI
3:45 PM 20-minute break
4:05 PM Design Considerations for Clinical Trials Involving Immunotherapy Agents, James Dignam, University of Chicago
4:25 PM TBD talk title, Yi Xing, Children's Hospital of Philadelphia
4:45 PM FDA Speaker Introductions, Jill Barnholtz-Sloan, NCI
4:50 PM TBD talk title, Donna Rivera and Marc Theoret, Food and Drug Administration
5:35 PM Panel Discussion
5:55 PM Closing Remarks, Lillian Kuo, NCI
6:00 PM Adjourn